# SDR SWIA20240417

- Difficulty date: April 17, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N274SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000736
- Aircraft time: 12,420 hours, 9,996 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 84-85
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, AFT WET AREA, ON END OF RH INBOARD SEAT TRACK BETWEEN FRAME 84 AND 85.    REMOVED DAMAGED SECTION AND INSTALLED REPAIR SPLICE ON RT INBD SEAT TRACK AT FR 84-FR85 IN REF ETD2022-170022163. WEIGHT OF REPAIR: 62.2 OZ SEE CONTINUATION CARD FOR PO #'S. THIS REPAIR DOES NOT AFFECT THE WEIGHT AND BALANCE OR CG OF THIS AIRCRAFT.
